# SDR AALA201511239014

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 16,907 hours, 8,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS AT 1C BROKEN.  REPLACED LENS AT 1C.
